| Model Number |
SXPP1A407 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Ramjmsd was provided in the report, however it is not a valid lot in the system.Additional information was requested and the following was obtained: - when was the suture breakage (in the package, during removal from package, during handling prior to use on patient or during use on the patient)? please specify - device return status? - ramjmsd is not a valid lot in the system, please provide the correct lot number.- what date did the event occur? - in what procedure did the event occur? = >the icare was created 5/20/22 and on the icare states that no harm to patient and suture kept breaking out of patient.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Trade name - irgacare®.Active ingredient(s) ¿ triclosan.Dosage form ¿ suture/solid/parenteral.Strength ¿ = 2360 ¿g/m.Events reported via 2210968-2022-07090, 2210968-2022-07091, 2210968-2022-07092, 2210968-2022-07093, and 2210968-2022-07094.
Event or Problem Description
It was reported that a patient underwent an unknow procedure on an unknown date and the suture was used.It was reported that the suture broke.There were no adverse patient consequences reported.Additional information has been requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 9/22/2022.This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, the following was obtained: suture breakage was in the package device return status is ready to go.Lot# lk7038; this surgery took place on (b)(6) 2022.Procedure: vaginal hysterectomy & posterior repair.Trade name - irgacare®; active ingredient(s) ¿ triclosan; dosage form ¿ suture/solid/parenteral; strength ¿ = 2360 g/m.Events reported via 2210968-2022-07090, 2210968-2022-07091, 2210968-2022-07092, 2210968-2022-07093, and 2210968-2022-07094.
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 10/31/2022.This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information: d4, h4, h6.